top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Benylin Chesty Cough And Cold Tablets 16

Product code: 3884830
  • General Sales List Medicine
£4.10
(incl VAT)
Benylin Chesty Cough and Cold Tablets provide relief by targeting your cough deep down in your chest and also helps relieve symptoms of your cold.

  • Active ingredient Guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up.
  • Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily.
  • Paracetamol can relieve the pain and help reduce your temperature if you have a fever.
Directions:
Swallow the tablets whole with water.
Do not chew.
Dosage: Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required.
Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not exceed the stated dose.

Not suitable for children under 12 years.

If your symptoms persist or worsen, you must see a doctor or pharmacist.

Warning:
Do not take more medicine than the label tells you.

Contains Paracetamol
Do not take anything else that contains paracetamol while taking this medicine. Talk to a doctor if you take too much of this medicine, even if you feel well.

Ingredients:
Each tablet contains the active ingredients: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine hydrochloride 5mg.